# SDR SIMA202002107001

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 32,762 hours, 30,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 8377
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H HAND AFT EXTERIOR OVER WING EMERGENCY LIGHTS INOP "TRANSFERRED FROM NRWC 848-SGF-03052 ITEM 1"   RWK 678084-C/A-L/H AND R/H EXTERIOR OVER WING EMERGENCY LIGHTS DEFERRED PER MEL 33-29. REMOVED AND REPLACED # 4 EMERGENCY BATTERY AND CHARGER IAW W/C 33-700-19 AND OPS CHECK BAD IAW W/C 33-700-19. REMOVED AND REPLACED BATTERY POWER SUPPLY #4 IAW EMB140 AMM 33-50-04-04. PERFORMED OPC. OPC GOOD. NO FURTHER DEFECTS NOTED. MEL 33-29 RESTORED CHARGER ASSY BATTERY P/N BA5-0933-901 S/N C02789; BATTERY CHARGER ASSY P/N 11-0049 S/N 15615
